# SDR CA030928001

- Difficulty date: September 27, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 12,762 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 1145600585
- Condition: Cracked
- Location: Oxygen System
- Part time: 13,726 hours, 17,148 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN TRYING TO SERVICE OXYGEN SYSTEM ONLY THE LT BOTTLE WOULD FILL AND A LOUD LEAK COULD BE HEARD.  AFTER INVESTIGATION BY MAINTENANCE THE FILLER INTERCONNECT LINE  WAS FOUND TO BE CRACKED WHERE IT ATTACHES TO THE RT BOTTLE. THE LINE WAS REPLACED AND LEAK TESTED SERVICABLE.
